# SDR 99ZZZX1583

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seal
- Part number: AIR400390
- Condition: Leaking
- Location: Nlg
- Part time: 3,369 hours
- Component: AIR864141
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PREMATURE FAILURE OF GLAND SEAL FOR RAMROD LEADING TO LEAKAGE OF HYDRAULIC FLUID.  3,892 CYCLES AT 24,000-CYCLE OVERHAUL SCHEDULE.  SAAB P. O. NR X900964.
